# SDR 96FDEA01260

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N195FE
- Make and model: Boeing 727-22
- Aircraft serial: 19144
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65208279
- Condition: Corrosion
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: NR 0259(033) CORROSION (C53-111-01) AROUND NUTPLATES AROUND EXISTING FLOOR BEAM REPAIR STA 600 RBL 1, 5, 8, 12, 15, 19, 24, WL 198 (FWD BAY).  CORRECTIVE ACTION:   *****S/D******** COMING.
